MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to (b)(6).The hospital reported that during an endoscopic vein harvesting procedure, vv 6 accessory pack co2 would not flow through btt.Another btt opened via accessory kit.Co2 flow only at a 1-2, even though setting remains at 5.After procedure they tried to trouble shoot and was not able to duplicate the issue.Procedure completed with original hp2 device and the last opened btt.Minimal procedure delay due to troubleshooting issue.There were no patient injuries.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h10 the device was returned to the factory for evaluation on (b)(6) 2024.An investigation was comducted on 04/10/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact btt.A mechanical evaluation was conducted.The btt was able to be inflated.No visual defects were observed on the silicone btt.A 5cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The lot # 3000308152 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW EVH ACCSESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19061066
Report Number2242352-2024-00346
Device Sequence Number15141490
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public00607567700376
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2025
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Device Lot Number3000308152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown